Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On non-regular g-measures

Full text
Gallo, Sandro [1] ; Paccaut, Frederic [2]
Total Authors: 2
[1] Univ Fed Rio de Janeiro, Inst Matemat, Dept Metodos Estat, BR-21941909 Rio De Janeiro - Brazil
[2] Univ Picardie Jules Verne, Lab Amienois Math Fondamentales & Appl CNRS UMR 7, F-80039 Amiens 1 - France
Total Affiliations: 2
Document type: Journal article
Source: Nonlinearity; v. 26, n. 3, p. 763-776, MAR 2013.
Web of Science Citations: 6

We prove that g-functions whose set of discontinuity points has strictly negative topological pressure and which satisfy an assumption that is weaker than non-nullness, have at least one stationary g-measure. We also obtain uniqueness by adding conditions on the set of continuity points. (AU)

FAPESP's process: 09/09809-1 - Stochastic processes with variable length memory: Monge-Kantorovich problem, bootstrap and particle systems
Grantee:Alexsandro Giacomo Grimbert Gallo
Support Opportunities: Scholarships in Brazil - Post-Doctoral